Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Binghamton, NY

April 28, 2011Sullivan County, New York; Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 28, 2011, 9:58 AM EDT for Sullivan County, New York; Pike County, Wayne County, Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 9:58 AM EDT (13:58 UTC)
Expired
Apr 28, 2011, 10:45 AM EDT
In force
47 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Sullivan County, NY, Pike County, PA, Wayne County, PA

The radar

The Albany radar (KENX), 121 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 10:47 AM EDTTSTM WND DMGGrahamsville, NYTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:05 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 2.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS51 KBGM 281358
SVRBGM
NYC105-PAC103-127-281445-
/O.NEW.KBGM.SV.W.0053.110428T1358Z-110428T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
958 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...
  NORTHERN PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHEASTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1045 AM EDT.

* AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEDGERDALE...AND MOVING
  NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LACKAWAXEN BY 1008 AM EDT...
  LAVA BY 1012 AM EDT...
  ELDRED...HIGHLAND LAKE AND LAVA BY 1014 AM EDT...
  WHITE LAKE AND BETHEL BY 1020 AM EDT...
  MONGAUP VALLEY BY 1022 AM EDT...
  MAPLEWOOD BY 1024 AM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4150 7448 4149 7474 4140 7474 4124 7525
      4137 7542 4199 7485 4202 7479 4187 7446
      4174 7457 4166 7441 4160 7437
TIME...MOT...LOC 1359Z 229DEG 62KT 4140 7519

$$

CMG
1 follow-up statement
845 
WWUS51 KBGM 281443
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1043 AM EDT THU APR 28 2011

NYC105-PAC103-127-281452-
/O.EXP.KBGM.SV.W.0053.000000T0000Z-110428T1445Z/
SULLIVAN NY-PIKE PA-WAYNE PA-
1043 AM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE...NORTHERN
PIKE AND SULLIVAN COUNTIES WILL EXPIRE AT 1045 AM EDT...

THE CLUSTER OF SEVERE THUNDERSTORMS THAT TRIGGERED THE WARNING HAS 
NOW MOVED OUT OF THE AREA. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4150 7448 4149 7474 4140 7474 4124 7525
      4137 7542 4199 7485 4202 7479 4187 7446
      4174 7457 4166 7441 4160 7437
TIME...MOT...LOC 1442Z 229DEG 62KT 4188 7444

$$

CMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:39 AM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 28, 6:39 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 AM EDT THU APR 28 2011

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. MVFR AND OCNL IFR CONDS WITH THE TRWS. FNT
WILL PASS EARLY IN THE PD AND BE FLWD BY DRIER AIR AND GNRL VFR
CONDS. VFR CONDS WILL LINGER THRU THE END OF THE TAF PD.

OUTLOOK...

FRI TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.

FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.

ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM
HYDROLOGY...
Hazardous weather outlook, Apr 28, 4:31 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT THU APR 28 2011

NYZ015>018-022>025-290845-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
290845-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

In the hours before

Special weather statement, Apr 28, 8:16 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
816 AM EDT THU APR 28 2011

PAZ044-047-281315-
LACKAWANNA PA-LUZERNE PA-
816 AM EDT THU APR 28 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...

* AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR MUHLENBERG...AND
  MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NANTICOKE AND LEHMAN AT 825 AM EDT...
  LARKSVILLE AND PLYMOUTH AT 830 AM EDT...
  PRINGLE AND FORTY FORT AT 835 AM EDT...
  PLAINS AND PARSONS AT 840 AM EDT...
  LAFLIN AND YATESVILLE AT 845 AM EDT...
  DUPONT AND GLENDALE AT 850 AM EDT...
  MOOSIC AND OAKHILL AT 855 AM EDT...
  SPRINGBROOK CORNERS AND SCRANTON AT 900 AM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4130 7626 4147 7549 4132 7545 4126 7545
      4124 7549 4122 7552 4122 7555 4121 7556
      4113 7621
Local storm report, Apr 28, 8:32 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
832 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      NORWICH                 42.53N  75.52W
04/28/2011                   CHENANGO           NY   BROADCAST MEDIA

            ROUTE 12 FLOODED BY THE CANASAWACTA CREEK.

&&

DJN
Local storm report, Apr 28, 8:48 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     FLASH FLOOD      NICHOLS                 42.02N  76.37W
04/28/2011                   TIOGA              NY   TRAINED SPOTTER

            WEST RIVER ROAD FLOODED NEAR TIOGA DOWNS.

&&

DJN
Local storm report, Apr 28, 8:59 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
859 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     TSTM WND DMG     FALLS                   41.47N  75.88W
04/28/2011                   WYOMING            PA   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

&&

DJN
Local storm report, Apr 28, 9:06 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     TSTM WND DMG     DALTON                  41.54N  75.74W
04/28/2011                   LACKAWANNA         PA   LAW ENFORCEMENT

            TREE DOWN

&&

XXX
Local storm report, Apr 28, 9:53 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
953 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     TSTM WND DMG     COLCHESTER              42.17N  75.08W
04/28/2011                   DELAWARE           NY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT THE COUNTY

&&

CMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates65 min
Apr 27, 8:44 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more61 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMTioga43 min
Apr 27, 9:04 PM EDTAreal Flood AdvisoryBGMChemung3 hr
Apr 27, 9:11 PM EDTFlash Flood WarningBGMCayuga, Seneca, Yates3 hr
Apr 27, 9:30 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga41 min
Apr 27, 10:18 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego57 min
Apr 27, 10:26 PM EDTFlash Flood WarningBGMMadison, Oneida2 hr
Apr 27, 10:35 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMDelaware54 min
Apr 27, 11:54 PM EDTFlash Flood WarningBGMSteuben6 hr
Apr 28, 12:36 AM EDTSpecial Weather StatementBGMSchuyler54 min
Apr 28, 1:05 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tompkins6 hr
Apr 28, 1:11 AM EDTSpecial Weather StatementBGMChemung49 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Tioga, Tompkins53 min
Apr 28, 1:28 AM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins32 min
Apr 28, 1:53 AM EDTTornado WarningBGMCayuga, Cortland, Tompkins52 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMChenango, Tioga64 min
Apr 28, 2:27 AM EDTTornado WarningBGMCortland, Madison, Onondaga33 min
Apr 28, 2:34 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison41 min
Apr 28, 2:43 AM EDTTornado WarningBGMChenango, Cortland, Madison47 min
Apr 28, 2:48 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga27 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMChemung, Tioga10 hr
Apr 28, 3:08 AM EDTTornado WarningBGMChenango, Madison, Oneida37 min
Apr 28, 3:12 AM EDTTornado WarningBGMChenango, Cortland63 min
Apr 28, 3:29 AM EDTFlash Flood WarningBGMCortland, Tioga, Tompkins10 hr
Apr 28, 3:40 AM EDTFlash Flood WarningBGMBroome, Chenango, Madison, Oneida10 hr
Apr 28, 3:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Apr 28, 3:45 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland45 min
Apr 28, 3:47 AM EDTTornado WarningBGMMadison, Oneida28 min
Apr 28, 3:49 AM EDTTornado WarningBGMChenango, Madison, Oneida26 min
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga54 min
Apr 28, 4:11 AM EDTTornado WarningBGMOneida19 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango, Delaware53 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBroome29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMCortland25 hr
Apr 28, 4:12 AM EDTTornado WarningBGMChenango, Madison33 min
Apr 28, 4:33 AM EDTTornado WarningBGMChenango, Madison, Oneida, Otsego57 min
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego43 min
Apr 28, 4:54 AM EDTFlash Flood WarningBGMDelaware, Otsego9 hr
Apr 28, 5:16 AM EDTSevere Thunderstorm WarningBGMOtsego44 min
Apr 28, 5:23 AM EDTFlash Flood WarningBGMSullivan9 hr
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego, Sullivan66 min
Apr 28, 5:46 AM EDTTornado WarningBGMDelaware44 min
Apr 28, 6:46 AM EDTSevere Thunderstorm WarningBGMDelaware29 min
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMSullivan42 min
Apr 28, 7:25 AM EDTSevere Thunderstorm WarningBGMSullivan35 min
Apr 28, 7:33 AM EDTTornado WarningBGMSullivan15 min
Apr 28, 7:56 AM EDTSevere Thunderstorm WarningBGMSullivan28 min
Apr 28, 9:12 AM EDTWind AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more7 hr
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan37 min
Apr 28, 9:37 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMChenango45 hr
Apr 28, 9:53 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego37 min
Apr 28, 10:11 AM EDTRiver Flood WarningBGMDelaware19 hr
Apr 28, 1:28 PM EDTFlash Flood WarningBGMBroome, Chenango4 hr
Apr 28, 3:22 PM EDTAreal Flood WarningBGMOtsego8 hr
Apr 27, 8:22 PM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 27, 8:33 PM EDTFlash Flood WarningBGMBradford2 hr
Apr 27, 9:09 PM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming51 min
Apr 28, 2:13 AM EDTSevere Thunderstorm WarningBGMBradford47 min
Apr 28, 4:21 AM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming54 min
Apr 28, 4:23 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Susquehanna, Wyoming9 hr
Apr 28, 6:05 AM EDTRiver Flood WarningBGMBradford8 hr
Apr 28, 8:16 AM EDTSpecial Weather StatementBGMLackawanna, Luzerne59 min
Apr 28, 8:22 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming38 min
Apr 28, 8:55 AM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne50 min
Apr 28, 9:27 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne48 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningBGMPike48 min
Apr 28, 2:16 PM EDTRiver Flood WarningBGMWyoming15 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.